# SDR FDEA202403210334

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552028
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN CABIN CREASE BEAM HAS CORROSION BETWEEN BS 840 THRU BS 880. MAIN CABIN CREASE BEAM BETWEEN BS 733-900 REMOVED CORROSION IAW B757 SRM 51-10-02-  0G, FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-30-13-1A DETIAL VIII, REMOVED AND   REPLACED SECTION CREASE BEAM (INBD CHORD) IAW B DWG# PL 143N5520 REV. C, DWG   146N5590 REV F AND B757 SRM 51-40-02-0G.    MAJOR REPAIR
